Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Uniformization in a playful universe


Author: Yiannis N. Moschovakis
Journal: Bull. Amer. Math. Soc. 77 (1971), 731-736
MSC (1970): Primary 04A15; Secondary 02F35
DOI: https://doi.org/10.1090/S0002-9904-1971-12789-1
MathSciNet review: 0285390
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. Addison and Yiannis N. Moschovakis, Some consequences of the axiom of definable determinateness, Proc. Nat. Acad. Sci. U.S.A. 59 (1968), 708-712. MR 36 #4979. MR 221927
  • 2. Richard Mansfield, A Souslin operation for $\Pi \sp{1}\sb{2}$, Israel J. Math. 9 (1971), 367-379. MR 297575
  • 3. D. A. Martin, The axiom of determinateness and reduction principles in the analytical hierarchy, Bull. Amer. Math. Soc. 74 (1968), 687-689. MR 37 #2607. MR 227022
  • 4. D. A. Martin, Pleasant and unpleasant consequences of determinateness, unpublished manuscript, circulated in March 1970.
  • 5. D. A. Martin and R. M. Solovay, A basis theorem for $\sum \sb{3}{}\sp{1}$ sets of reals, Ann. of Math. (2) 89 (1969), 138-159. MR 41 #53. MR 255391
  • 6. Yiannis N. Moschovakis, Determinacy and prewellorderings of the continuum, Math. Logic and Foundations of Set Theory, North-Holland, Amsterdam and London, 1970, pp. 24-62. MR 280362
  • 7. Yiannis N. Moschovakis, Descriptive set theory, a foundational approach, Studies in Logic, North-Holland, Amsterdam (to appear). MR 561709
  • 8. Joseph R. Shoenfield, Mathematical logic, Addison-Wesley, Reading, Mass., 1967. MR 37 #1224. MR 225631

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 04A15, 02F35

Retrieve articles in all journals with MSC (1970): 04A15, 02F35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12789-1

American Mathematical Society